Alert archive / Ohio / Gale Warnings in 2010

Gale Warning 8, NWS Cleveland, OH

October 26, 2010

NWS Cleveland, OH issued this gale warning at Oct 26, 2010, 4:02 AM EDT. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2010, 4:02 AM EDT (08:02 UTC)
In effect from
Oct 26, 2010, 10:00 AM EDT
Expired
Oct 26, 2010, 4:09 PM EDT
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WHUS71 KCLE 260802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EDT TUE OCT 26 2010

LEZ142>148-162>168-261615-
/O.UPG.KCLE.GL.A.0002.101026T1400Z-101027T0200Z/
/O.NEW.KCLE.GL.W.0008.101026T1400Z-101027T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
402 AM EDT TUE OCT 26 2010

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT
THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE TO 35 KNOT GALES THIS AFTERNOON AS A
STRONG COLD FRONT APPROACHES THE LAKE. THUNDERSTORMS MAY PRODUCE
GUSTS IN EXCESS OF 50 KNOTS. AFTER THE COLD FRONT SOUTHWEST GALES
TO 35 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT.

SOUTHWEST WINDS WILL PERSIST ACROSS THE LAKE INTO WEDNESDAY...POSSIBLY
RESULTING IN LOW WATER LEVELS ACROSS THE WESTERN BASIN.

GALE FORCE WINDS ARE AGAIN POSSIBLE LATE WEDNESDAY INTO THURSDAY
AS ANOTHER COLD FRONT PUSHES ACROSS THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ149-261615-
/O.NEW.KCLE.SC.Y.0059.101026T1400Z-101028T1000Z/
CONNEAUT OH TO RIPLEY NY-
402 AM EDT TUE OCT 26 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 AM EDT THURSDAY. 

SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY AND TO 30 KNOTS
BY LATE THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. SOUTHWEST
WINDS TO 30 KNOTS EARLY THIS EVENING WILL DIMINISH TO 15 TO 25
KNOTS OVERNIGHT.

THE ELEVATED SOUTHWEST WINDS WILL CONTINUE THROUGH WEDNESDAY.
WINDS WEDNESDAY NIGHT MAY REACH GALE FORCE AS A SECOND COLD FRONT
CROSSES THE LAKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
2 follow-up statements
906 
WHUS71 KCLE 261347
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
947 AM EDT TUE OCT 26 2010

LEZ142>148-162>168-262200-
/O.CON.KCLE.GL.W.0008.101026T1400Z-101027T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
947 AM EDT TUE OCT 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

SOUTH WINDS WILL INCREASE TO 35 KNOT GALES THIS AFTERNOON AS A
STRONG COLD FRONT APPROACHES THE LAKE. THUNDERSTORMS MAY PRODUCE
GUSTS IN EXCESS OF 50 KNOTS. AFTER THE COLD FRONT SOUTHWEST GALES
TO 35 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT.

SOUTHWEST WINDS WILL PERSIST ACROSS THE LAKE INTO WEDNESDAY...
POSSIBLY RESULTING IN LOW WATER LEVELS ACROSS THE WESTERN BASIN.

GALE FORCE WINDS ARE AGAIN POSSIBLE LATE WEDNESDAY INTO THURSDAY
AS ANOTHER COLD FRONT PUSHES ACROSS THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ149-262200-
/O.CON.KCLE.SC.Y.0059.101026T1400Z-101028T1000Z/
CONNEAUT OH TO RIPLEY NY-
947 AM EDT TUE OCT 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY.

SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY AND TO 30 KNOTS
BY LATE THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. SOUTHWEST
WINDS TO 30 KNOTS EARLY THIS EVENING WILL DIMINISH TO 15 TO
25 KNOTS OVERNIGHT.

THE ELEVATED SOUTHWEST WINDS WILL CONTINUE THROUGH WEDNESDAY.
WINDS WEDNESDAY NIGHT MAY REACH GALE FORCE AS A SECOND COLD FRONT
CROSSES THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
205 
WHUS71 KCLE 262009
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
409 PM EDT TUE OCT 26 2010

LEZ142>148-270415-
/O.CAN.KCLE.GL.W.0008.000000T0000Z-101027T0200Z/
/O.EXB.KCLE.SC.Y.0059.000000T0000Z-101027T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
409 PM EDT TUE OCT 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

SOUTH WINDS TO 30 KNOTS WILL TURN SOUTHWEST THIS EVENING AND
DIMINISH TO 20 TO 25 KNOTS OVERNIGHT. WHILE WAVES WILL BE LOWER
ALONG THE IMMEDIATE SHORE...THEY WILL INCREASE QUICKLY AWAY FROM
SHORE. 

THE STRONG LOW PRESSURE WILL CONTINUE THE HIGHER WINDS AND WAVES
ACROSS THE LAKE INTO WEDNESDAY. A SECONDARY COLD FRONT WILL CROSS
THE LAKE WEDNESDAY NIGHT WHICH MAY ALLOW FOR ANOTHER PERIOD OF
GALE FORCE WINDS FROM WEDNESDAY NIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN
TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>168-262115-
/O.CAN.KCLE.GL.W.0008.000000T0000Z-101027T0200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
409 PM EDT TUE OCT 26 2010

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

SOUTH WINDS TO 30 KNOTS WILL TURN SOUTHWEST THIS EVENING AND
DIMINISH TO 20 TO 25 KNOTS OVERNIGHT. WHILE WAVES WILL BE LOWER
ALONG THE IMMEDIATE SHORE...THEY WILL INCREASE QUICKLY AWAY FROM
SHORE. 

THE STRONG LOW PRESSURE WILL CONTINUE THE HIGHER WINDS AND WAVES
ACROSS THE LAKE INTO WEDNESDAY. A SECONDARY COLD FRONT WILL CROSS
THE LAKE WEDNESDAY NIGHT WHICH MAY ALLOW FOR ANOTHER PERIOD OF
GALE FORCE WINDS FROM WEDNESDAY NIGHT THROUGH THURSDAY.

$$

LEZ149-270415-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-101027T2000Z/
CONNEAUT OH TO RIPLEY NY-
409 PM EDT TUE OCT 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT
WEDNESDAY. 

SOUTH WINDS TO 30 KNOTS WILL TURN SOUTHWEST THIS EVENING AND
DIMINISH TO 20 TO 25 KNOTS OVERNIGHT. WHILE WAVES WILL BE LOWER
ALONG THE IMMEDIATE SHORE...THEY WILL INCREASE QUICKLY AWAY FROM
SHORE. 

THE STRONG LOW PRESSURE WILL CONTINUE THE HIGHER WINDS AND WAVES
ACROSS THE LAKE INTO WEDNESDAY. A SECONDARY COLD FRONT WILL CROSS
THE LAKE WEDNESDAY NIGHT WHICH MAY ALLOW FOR ANOTHER PERIOD OF
GALE FORCE WINDS FROM WEDNESDAY NIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 26, 3:33 AM EDT, 29 minutes earlier.

Area forecast discussion, Oct 26, 3:33 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
333 AM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY.  A SECONDARY
COLD FRONT WILL SWEEP ACROSS THE AREA THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRONG COLD FRONT MOVES ACROSS THE AREA TODAY. SHOULD ARRIVE IN
WESTERN OHIO EARLY THIS AFTERNOON EXITING OUR WESTERN PENNSYLVANIA
AREA THIS EVENING. WILL CONTINUE WITH SAME HEADLINES THAT THE
PREVIOUS FORECAST HAD WITH HIGH WIND WARNING WESTERN AREAS AND
ADVISORY ELSEWHERE. BESIDES THE THREAT OF STRONG GUSTY WINDS IN
GENERAL THERE WILL ALSO BE RISK OF HIGHER WINDS WITH SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING. LIMITED CAPE BUT CONVECTION
COULD EASILY BRING DOWN HIGHER WIND THAT ARE JUST ALOFT...GFS HAS
925 MB WINDS NEAR 60KT WITH FRONT. TEMPERATURES GENERALLY IN THE
LOW TO MID 70S...POSSIBLY GETTING LITTLE WARMER IF WE GET MORE
SUN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS THUNDERSTORMS IN THE EAST EARLY TONIGHT WITH
WESTERN AREAS DRY. SHOULD BE DRY WEDNESDAY WITH THE AREA IN BETWEEN
SYSTEMS BUT THEN COLDER AIR MOVES IN AGAIN WEDNESDAY NIGHT WITH A
SECONDARY COLD FRONT. MODERATE TO STRONG WINDS WILL OCCUR AGAIN
WEDNESDAY AFTERNOON...ADVISORY LEVEL WINDS COULD OCCUR AGAIN OVER
NORTHWEST PORTION OF THE FORECAST AREA. LAKE ENHANCED SHOWERS
POSSIBLE THURSDAY AND THURSDAY NIGHT MAINLY OVER EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA WITH THE POSSIBILITY SLEET MIXING
IN LATE THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
LINGERING SHOWERS EXTREME NORTHEAST EARLY FRIDAY. OTHERWISE HIGH
PRESSURE MOVING EAST THROUGH THE OHIO VALLEY FRIDAY NIGHT AND
SATURDAY. SOUTHWEST FLOW RETURN ON SATURDAY AND TEMPERATURES SHOULD
CLIMB BACK CLOSE TO NORMAL. BOTH GFS AND ECMWF SHOW A REINFORCING
COLD FRONT MOVING THROUGH SATURDAY NIGHT OR EARLY ON SUNDAY. LOWERED
TEMPERA TUES LITTLE FOR SUNDAY AND MONDAY...CLOSE TO THE NEW MOSGUID
TEMPERA TUES.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A LOT OF AVIATION CONCERNS IN THE NEXT 24 HOURS. SOME LOW MVFR TO
OCCASIONAL IFR CEILINGS FOR THE REMAINDER OF THE OVERNIGHT FROM
HZY AND 29G AND POINTS EAST. ERI SHOULD REMAIN VFR WITH SOUTHERLY
DOWNSLOPE FLOW BUT YNG MAY DIP IN AND OUT OF IFR. LLWS ALSO A
CONCERN UNTIL SOON AFTER SUNRISE WHEN SURFACE WINDS INCREASE AND
BEGIN TO GUST. STRONG COLD FRONT APPROACHES FOR THE AFTERNOON AND
WILL QUICKLY MAKE ITS WAY FROM WEST TO EAST ACROSS THE AREA. GUSTS
OUTSIDE OF THUNDERSTORMS WILL BE COMMONLY BE IN THE 30 TO 40 KNOT
RANGE...WITH GUSTS WITHIN THE CONVECTION HIGHER. GUSTS WILL SUBSIDE
AFTER DARK. AS FAR AS FRONTAL TIMING...AROUND 18Z WEST TO BEFORE 00Z
EAST. NON-VFR IN THUNDERSTORMS AND POSSIBLY FOR A SHORT TIME BEHIND
THE FRONT. CONDITIONS IMPROVE FOR THE OVERNIGHT.

.OUTLOOK...GUSTY AGAIN WEDNESDAY. MVFR CEILINGS POSSIBLE NE OH/NW
PA THURSDAY INTO FRIDAY.

&&

.MARINE...
GALE WARNINGS FOR THE OHIO WATERS OF LAKE ERIE TODAY INTO THIS
EVENING.

DEEP LOW PRESSURE ACROSS THE NORTHERN LAKES WILL TIGHTEN
THE GRADIENT SUFFICIENTLY ENOUGH FOR LOW END SUSTAINED GALES WITH
FREQUENT GUSTS OF GALE FORCE. GFS MOS GUIDANCE FOR THE OPEN WATERS
NOT SHOWING THE GALES AS IT WILL BE SOMEWHAT DIFFICULT TO OVERCOME
STABLE MARINE LAYER. THIS SYSTEM HAS STRONG POTENTIAL AND WILL ERR
ON THE SIDE OF CAUTION. THUNDERSTORMS WOULD FURTHER ENHANCE WIND
SPEEDS...TOPPING 50 KNOTS. WINDS OUTSIDE OF CONVECTION ACROSS THE PA
WATERS DO NOT LOOK AS STRONG...BUT WILL LIKELY BE GREATER THAN 35
KNOTS IN THUNDERSTORMS. RELATIVE LULL TONIGHT WITH WINDS EXPECTED
TO BE UNDER GALE FORCE IN THE WAKE OF THE COLD FRONT. SSW WINDS TO
30 KNOTS WEDNESDAY AND THEN SECONDARY COLD FRONT WITH COLD AIR
ADVECTION BEHIND IT WILL LIKELY RAISE WINDS BACK TO GALE FORCE
WEDNESDAY NIGHT. AT THIS TIME WINDS WILL BE MORE SOUTHWEST AND WILL
HAVE TO BE CONCERNED WITH LOW WATER IN THE WESTERN BASIN. WINDS STAY
ELEVATED INTO THURSDAY EVENING. HIGH PRESSURE WILL BUILD SOUTH OF
THE LAKE FOR FRI/SAT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     OHZ011>014-020>023-031>033-038-089.
     HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR OHZ003-006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     PAZ001>003.
MARINE...GALE WARNING FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING
     FOR LEZ142>148-162>168.
     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 6 AM EDT
     THURSDAY FOR LEZ149.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Oct 25, 6:19 AM EDT, 21 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
619 AM EDT MON OCT 25 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-261030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
619 AM EDT MON OCT 25 2010

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

THERE IS ALSO THE POTENTIAL FOR THUNDERSTORMS TUESDAY TO BE STRONG
TO SEVERE.

GUSTY WINDS WILL REDEVELOP ON WEDNESDAY...WITH GUSTS IN EXCESS OF
40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>148-162>168-261030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
619 AM EDT MON OCT 25 2010

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

THERE IS ALSO THE POTENTIAL FOR THUNDERSTORMS TUESDAY TO BE STRONG
TO SEVERE.

GALE FORCE WINDS ARE ALSO POSSIBLE AGAIN ON WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-261030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
619 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR THUNDERSTORMS ON TUESDAY TO BE STRONG
TO SEVERE.

GALE FORCE WINDS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ001>003-261030-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
619 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDS WILL BE GUSTY ON TUESDAY AND COULD EXCEED 40 MPH.
THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND THEY HAVE THE
POTENTIAL TO BE STRONG TO SEVERE...LOCALLY ENHANCING WIND GUSTS.

GUSTY WINDS WILL REDEVELOP ON WEDNESDAY...WITH GUSTS IN EXCESS OF
40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:02 AM EDTSmall Craft AdvisoryCLE36 hr
Oct 26, 11:27 AM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood78 min
Oct 26, 11:54 AM EDTTornado WarningCLELucas38 min
Oct 26, 11:59 AM EDTSpecial Marine WarningCLE2 hr
Oct 26, 12:29 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood and 1 more66 min
Oct 26, 12:49 PM EDTSevere Thunderstorm WarningCLECrawford, Marion71 min
Oct 26, 1:23 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain82 min
Oct 26, 1:31 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland89 min
Oct 26, 1:43 PM EDTSpecial Marine WarningCLE2 hr
Oct 26, 2:01 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit74 min
Oct 26, 2:18 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne57 min
Oct 26, 2:36 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake69 min
Oct 26, 4:00 PM EDTHigh Wind WarningCLECrawford, Erie, Hancock, Huron, Lucas, Ottawa and 4 more24 hr
Oct 26, 4:00 PM EDTWind AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more27 hr

Nearby

Gale Warnings in Ohio, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.